# SDR DALA2019010400079

- Difficulty date: January 4, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 62,982 hours, 23,095 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6709 CORROSION ON PREVIOU REPAIR OF FLOORBEAM STA 1640 FROM LBL 4 TO RBL 12 AT AFT FLOOR STRUCTURE.(W2). CORRECTIVE ACTION: SUMMARY OF NRC 00402: CORROSION LEVEL 2, REPAIR PARTS ON FLOORBEAM LBL 4 TO RBL 12 STA 1640 WERE REPLACED PER SRM. (0890070)
